MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1592/phco.24.8.808.36069

Медицинская библиотека · Pharmacotherapy · 2004

Cephalexin-induced acute tubular necrosis.

Longstreth Kristen L, Robbins Steven D, Smavatkul Chanigan, Doe Nathaniel S

Клинический случайСтатьяПеревод в очереди

Аннотация

A 24-year-old woman with a history of penicillin allergy developed reversible acute renal failure after receiving cephalexin for 4 days. The patient experienced nausea, vomiting, diarrhea, pruritus, cough, and an elevated creatinine level of 2.2 mg/dl. The patient's creatinine level continued to rise, peaking at 5.3 mg/dl on hospital day 3. Nephrotoxic acute tubular necrosis was confirmed by electron microscopy. Within 1 month of discharge from the hospital, the patient's creatinine level decreased to 0.6 mg/dl. Although the renal injury most commonly associated with the cephalosporin class of antibiotics is allergic interstitial nephritis, currently available cephalosporins infrequently can cause direct tubular toxicity.

Для цитирования: Longstreth Kristen L, Robbins Steven D, Smavatkul Chanigan, Doe Nathaniel S. Cephalexin-induced acute tubular necrosis.. Pharmacotherapy. 2004. DOI: 10.1592/phco.24.8.808.36069.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.